# SDR N6WA2025090404

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTRUSION REINFORCEMENT SEAT TRACK MOUNTING BETWEEN BS 784 - 797 RT SIDE.   PREFORMED REFURBISHMENT AND RESTORED FINISH ON EXTRUSION REINFORCEMENT SEAT TRACK MOUNTING IAW REO-670-53-91-752.
